# SDR SIMA201908087001

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 31,557 hours, 28,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 67340
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER R/H WING AND AT R/H EMERGENCY EXIT LIGHT AFT GALLEY ARE INOP-C/A-RAR # 2 BATTERY POWER SUPPLY IAW AMM 33-50-04. OPC GOOD FOR EMERGENCY LIGHT OVER R/H WING AND  R/H EMERGENCY EXIT LIGHT AFT GALLEY.
